Lyapunov irregular linear systems with a parameter multiplying the derivative
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1870-1880
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a3,
author = {N. A. Izobov and E. K. Makarov},
title = {Lyapunov irregular linear systems with a parameter multiplying the derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {1870--1880},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a3/}
}
N. A. Izobov; E. K. Makarov. Lyapunov irregular linear systems with a parameter multiplying the derivative. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1870-1880. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a3/